# SDR EIA2006372

- Difficulty date: October 26, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 95,673 hours, 22,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Part serial: 901342478
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK CREW EXIT DOOR EMERGENCY EXIT SIGN WILL NOT ILLUMINATE.
